Dr. Amha Tume Lisan


Prefix: Dr.
First Name: Amha
Middle Name: Tume
Last Name: Lisan


Degree: Ph.D.
Graduation Year: 1988


Lisan served as an instructor at Howard for four years before joining the LSU mathematics department's graduate faculty.


Dr. Lisan was born in Ethiopia. He is currently employed at Lousiana State University. He has published 8 papers.


Hindman, Neil; Lawson, Jimmie; Lisan, Amha Separating points of $\beta{N}$ by minimal flows. Canad. J. Math. 46 (1994), no. 4, 758--771.

Lawson, Jimmie; Lisan, Amha Flows, congruences, and factorizations. Topology Appl. 58 (1994), no. 1, 35--46.

Hindman, Neil; Lisan, Amha Tume Points very close to the smallest ideal of $\beta S$. Semigroup Forum 49 (1994), no. 2, 137--141.

Lisan, Amha Tume Multi-dimensional Ramsey theorems---an example. Combinatorica 12 (1992), no. 3, 363--365.

Lawson, J. D.; Lisan, Amha Transitive flows: a semigroup approach. Mathematika 38 (1991), no. 2, 348--361 (1992).

Lisan, Amha Tume Ultrafilters on a discrete set with two binary operations. Semigroup Forum 43 (1991), no. 1, 77--81.

Hindman, Neil; Lisan, Amha T. Does $N\sp *$ contain a topological and algebraic copy of $\beta {N}$? Topology Appl. 35 (1990), no. 2-3, 291--297.

Lisan, Amha Tume Free groups in $\beta {N}$ which miss the minimal ideal. Semigroup Forum 37 (1988), no. 2, 233--239.